# SDR UPS08451372

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - RVSM - CAPTAINS ALTIMETER 1500' OF ALTITUDE AT 330, WENT TO ALT STATIC SOURCE.  AS PER MM 34-11-00 AND 34-12-01 INSP NR 1 CADC AND PITOT STATIC SYS.  DRAINED SOME WATER FROM STATIC LINES.  REMOVED AND REPLACED NR 1 CADC PER MM 34-12-01 & LEAK CHECK GOOD.
